Alert archive / Maine / Wind Chill Warnings in 2014

Wind Chill Warning 5, NWS Gray, ME

January 27, 2014Coos County, Grafton County, New Hampshire; Franklin County, Oxford County, Somerset County, Maine

NWS Gray, ME issued this wind chill warning at Jan 27, 2014, 2:50 PM EST for Coos County, Grafton County, New Hampshire; Franklin County, Oxford County, Somerset County, Maine. It took effect at Jan 27, 2014, 9:00 PM EST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 27, 2014, 2:50 PM EST (19:50 UTC)
In effect from
Jan 27, 2014, 9:00 PM EST
Expired
Jan 28, 2014, 10:00 AM EST
In force
13 hr
Issued by
NWS Gray, ME

Counties Franklin County, ME, Oxford County, ME, Somerset County, ME, Coos County, NH, Grafton County, NH

The radar

The Portland,ME radar (KGYX), 104 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 7.8 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2014-01-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2014-01-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 686 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
505 m above ground
0-6 km bulk shear
105 kt
0-1 km storm-relative helicity
686 m²/s²
0-3 km storm-relative helicity
731 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

970 
WWUS41 KGYX 271950
WSWGYX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
250 PM EST MON JAN 27 2014

...DANGEROUSLY LOW WIND CHILLS EXPECTED TONIGHT...

.VERY COLD AIR WILL SETTLE INTO NORTHERN NEW ENGLAND TONIGHT
FOLLOWING THE PASSAGE OF AN ARCTIC COLD FRONT. WESTERLY WINDS
WILL CONTINUE TO GUST OVERNIGHT AND INTO EARLY TOMORROW MORNING.
THIS WILL RESULT IN BITTERLY COLD WIND CHILLS OF -20 TO NEAR -40
BELOW. 

MEZ007>009-NHZ001>003-280900-
/O.NEW.KGYX.WC.W.0005.140128T0200Z-140128T1500Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS-
SOUTHERN COOS-NORTHERN GRAFTON-
INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON...
WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM...
JACKMAN...COLEBROOK...BERLIN...LANCASTER...LITTLETON
250 PM EST MON JAN 27 2014

...WIND CHILL WARNING IN EFFECT FROM 9 PM THIS EVENING TO 10 AM
EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND CHILL
WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM EST
TUESDAY.

* HAZARD TYPES...DANGEROUSLY COLD WIND CHILLS.

* WIND CHILL READINGS...AS LOW AS 39 BELOW.

* TIMING...THE COLDEST READINGS WILL OCCUR IN THE EARLY MORNING
  HOURS.

* IMPACTS...FROSTBITE CAN OCCUR QUICKLY ON EXPOSED SKIN.

* WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* TEMPERATURES...15 BELOW TO 6 ABOVE ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
GUSTY WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE OR LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN. IF YOU MUST GO OUTSIDE DRESS IN
LAYERS...AND KEEP ALL YOUR SKIN AND YOUR HEAD COVERED. PROTECT
LIVESTOCK FROM THE COLD AND BRING YOUR PETS INSIDE.

&&

$$

MEZ012-013-NHZ004-280900-
/O.NEW.KGYX.WC.Y.0008.140128T0200Z-140128T1500Z/
SOUTHERN OXFORD-SOUTHERN FRANKLIN-NORTHERN CARROLL-
INCLUDING THE CITIES OF...RUMFORD...NORWAY...FRYEBURG...OXFORD...
FARMINGTON...WILTON...NORTH CONWAY
250 PM EST MON JAN 27 2014

...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 AM
EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM EST
TUESDAY.

* HAZARD TYPES...DANGEROUSLY COLD WIND CHILLS.

* WIND CHILL READINGS...AS LOW AS 27 BELOW.

* TIMING...THE COLDEST READINGS WILL OCCUR IN THE EARLY MORNING
  HOURS.

* IMPACTS...FROSTBITE CAN OCCUR QUICKLY ON EXPOSED SKIN.

* WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH.

* TEMPERATURES...8 BELOW TO 15 ABOVE ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THE COMBINATION OF VERY COLD AIR AND
GUSTY WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE OR LEAD TO HYPOTHERMIA IF PRECAUTIONS
ARE NOT TAKEN. IF YOU MUST GO OUTSIDE DRESS IN LAYERS...AND KEEP
ALL YOUR SKIN AND YOUR HEAD COVERED. PROTECT LIVESTOCK FROM THE
COLD AND BRING YOUR PETS INSIDE. 

&&

$$

HANES
3 follow-up statements
566 
WWUS41 KGYX 280228
WSWGYX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
928 PM EST MON JAN 27 2014

...DANGEROUSLY LOW WIND CHILLS EXPECTED TONIGHT...

.VERY COLD AIR WILL CONTINUE TO SETTLE INTO NORTHERN NEW ENGLAND
TONIGHT FOLLOWING THE PASSAGE OF AN ARCTIC COLD FRONT. WESTERLY
WINDS WILL CONTINUE TO GUST OVERNIGHT AND INTO EARLY TOMORROW
MORNING. THIS WILL RESULT IN BITTERLY COLD WIND CHILLS OF 20 BELOW TO
NEAR 40 BELOW.

MEZ007>009-NHZ001>003-281030-
/O.CON.KGYX.WC.W.0005.000000T0000Z-140128T1500Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS-
SOUTHERN COOS-NORTHERN GRAFTON-
INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON...
WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM...
JACKMAN...COLEBROOK...BERLIN...LANCASTER...LITTLETON
928 PM EST MON JAN 27 2014

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY...

* HAZARD TYPES...DANGEROUSLY COLD WIND CHILLS.

* WIND CHILL READINGS...AS LOW AS 39 BELOW.

* TIMING...THE COLDEST READINGS WILL OCCUR IN THE EARLY MORNING
  HOURS.

* IMPACTS...FROSTBITE CAN OCCUR QUICKLY ON EXPOSED SKIN.

* WINDS...WEST 10 TO 20 MPH AND GUSTY.

* TEMPERATURES...15 BELOW TO 6 ABOVE ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
GUSTY WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE OR LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN. IF YOU MUST GO OUTSIDE DRESS IN
LAYERS...AND KEEP ALL YOUR SKIN AND YOUR HEAD COVERED. PROTECT
LIVESTOCK FROM THE COLD AND BRING YOUR PETS INSIDE.

&&

$$

MEZ012-013-NHZ004-281030-
/O.CON.KGYX.WC.Y.0008.000000T0000Z-140128T1500Z/
SOUTHERN OXFORD-SOUTHERN FRANKLIN-NORTHERN CARROLL-
INCLUDING THE CITIES OF...RUMFORD...NORWAY...FRYEBURG...OXFORD...
FARMINGTON...WILTON...NORTH CONWAY
928 PM EST MON JAN 27 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
TUESDAY...

* HAZARD TYPES...DANGEROUSLY COLD WIND CHILLS.

* WIND CHILL READINGS...AS LOW AS 27 BELOW.

* TIMING...THE COLDEST READINGS WILL OCCUR IN THE EARLY MORNING 
  HOURS.

* IMPACTS...FROSTBITE CAN OCCUR QUICKLY ON EXPOSED SKIN.

* WINDS...WEST 5 TO 10 MPH WITH GUSTS UP TO 20 MPH.

* TEMPERATURES...8 BELOW TO 15 ABOVE ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THE COMBINATION OF VERY COLD AIR AND
GUSTY WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE OR LEAD TO HYPOTHERMIA IF PRECAUTIONS
ARE NOT TAKEN. IF YOU MUST GO OUTSIDE DRESS IN LAYERS...AND KEEP
ALL YOUR SKIN AND YOUR HEAD COVERED. PROTECT LIVESTOCK FROM THE
COLD AND BRING YOUR PETS INSIDE.

&&

$$
084 
WWUS41 KGYX 280754
WSWGYX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
254 AM EST TUE JAN 28 2014

...DANGEROUSLY LOW WIND CHILLS EXPECTED THROUGH MID MORNING...

.WESTERLY WINDS WILL CONTINUE TO GUSTY INTO MID MORNING. THIS
WILL RESULT IN BITTERLY COLD WIND CHILLS OF 20 BELOW TO NEAR 40
BELOW.

MEZ007>009-NHZ001>003-281500-
/O.CON.KGYX.WC.W.0005.000000T0000Z-140128T1500Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS-
SOUTHERN COOS-NORTHERN GRAFTON-
INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON...
WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM...
JACKMAN...COLEBROOK...BERLIN...LANCASTER...LITTLETON
254 AM EST TUE JAN 28 2014

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* HAZARD TYPES...DANGEROUSLY COLD WIND CHILLS.

* WIND CHILL READINGS...AS LOW AS 39 BELOW.

* TIMING...THE COLDEST READINGS WILL OCCUR IN THE EARLY MORNING 
  HOURS.

* IMPACTS...FROSTBITE CAN OCCUR QUICKLY ON EXPOSED SKIN.

* WINDS...WEST 5 TO 15 MPH WITH GUSTS UP TO 25 MPH.

* TEMPERATURES...1 BELOW TO 15 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
GUSTY WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE OR LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN. IF YOU MUST GO OUTSIDE DRESS IN
LAYERS...AND KEEP ALL YOUR SKIN AND YOUR HEAD COVERED. PROTECT
LIVESTOCK FROM THE COLD AND BRING YOUR PETS INSIDE.

&&

$$

MEZ012-013-NHZ004-281500-
/O.CON.KGYX.WC.Y.0008.000000T0000Z-140128T1500Z/
SOUTHERN OXFORD-SOUTHERN FRANKLIN-NORTHERN CARROLL-
INCLUDING THE CITIES OF...RUMFORD...NORWAY...FRYEBURG...OXFORD...
FARMINGTON...WILTON...NORTH CONWAY
254 AM EST TUE JAN 28 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* HAZARD TYPES...DANGEROUSLY COLD WIND CHILLS.

* WIND CHILL READINGS...AS LOW AS 27 BELOW.

* TIMING...THE COLDEST READINGS WILL OCCUR IN THE EARLY MORNING 
  HOURS.

* IMPACTS...FROSTBITE CAN OCCUR QUICKLY ON EXPOSED SKIN.

* WINDS...WEST 5 TO 10 MPH.

* TEMPERATURES...8 BELOW TO 5 ABOVE ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THE COMBINATION OF VERY COLD AIR AND
GUSTY WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE OR LEAD TO HYPOTHERMIA IF PRECAUTIONS
ARE NOT TAKEN. IF YOU MUST GO OUTSIDE DRESS IN LAYERS...AND KEEP
ALL YOUR SKIN AND YOUR HEAD COVERED. PROTECT LIVESTOCK FROM THE
COLD AND BRING YOUR PETS INSIDE.

&&

$$
872 
WWUS41 KGYX 281459
WSWGYX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
959 AM EST TUE JAN 28 2014

...WIND CHILL WARNINGS AND ADVISORIES WILL BE ALLOWED TO EXPIRE...

MEZ007>009-NHZ001>003-281600-
/O.EXP.KGYX.WC.W.0005.000000T0000Z-140128T1500Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS-
SOUTHERN COOS-NORTHERN GRAFTON-
INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON...
WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM...
JACKMAN...COLEBROOK...BERLIN...LANCASTER...LITTLETON
959 AM EST TUE JAN 28 2014

...WIND CHILL WARNING WILL EXPIRE AT 10 AM EST THIS MORNING...

TEMPERATURES CONTINUE TO RISE THIS MORNING INTO THE SINGLE DIGITS
NORTH TO TEENS SOUTH. WINDS ARE IN THE 10 TO 15 MPH RANGE.
THEREFORE THE WIND CHILL WARNING WILL BE ALLOWED TO EXPIRE.

$$

MEZ012-013-NHZ004-281600-
/O.EXP.KGYX.WC.Y.0008.000000T0000Z-140128T1500Z/
SOUTHERN OXFORD-SOUTHERN FRANKLIN-NORTHERN CARROLL-
INCLUDING THE CITIES OF...RUMFORD...NORWAY...FRYEBURG...OXFORD...
FARMINGTON...WILTON...NORTH CONWAY
959 AM EST TUE JAN 28 2014

...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING...

TEMPERATURES CONTINUE TO RISE THIS MORNING INTO THE SINGLE DIGITS
NORTH TO TEENS SOUTH. WINDS ARE IN THE 10 TO 15 MPH RANGE.
THEREFORE THE WIND CHILL ADVISORY WILL BE ALLOWED TO EXPIRE.

$$


HANES

What forecasters said that day

The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this wind chill warning went out at Jan 27, 2:46 PM EST, 4 minutes earlier.

Area forecast discussion, Jan 27, 2:46 PM EST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
246 PM EST MON JAN 27 2014

.SYNOPSIS...
HIGH PRESSURE WILL BUILD SOUTH OF NEW ENGLAND TONIGHT THROUGH
WEDNESDAY AND WILL HOLD ALONG THE EAST COAST ON THURSDAY. A COLD
FRONT WILL APPROACH FROM THE WEST THURSDAY NIGHT AND WILL CROSS THE
REGION ON FRIDAY FOLLOWED BY A WEAK RIDGE OF HIGH PRESSURE FRIDAY
NIGHT. WEAK HIGH PRESSURE WILL PASS OVER NORTHERN NEW ENGLAND
SATURDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
COLD FRONT NOW PUSHING SW THROUGH THE FORECAST AREA AND IS GENERALLY
ALONG A CARIBOU/FARMINGTON/CONCORD LINE. WE WILL SEE A FEW MORE
LIGHT SNOW SHOWERS ALONG THIS BOUNDARY BEFORE IT SHIFTS OFFSHORE AND
CONTINUING OVER THE FAR NORTH THROUGH THIS EVENING. BEHIND THE FRONT
TEMPERATURES/DEW POINTS WILL DROP OFF SHARPLY WITH PW VALUES
DROPPING TO NEAR STATION 50 YR MINIMUMS. THIS VERY DRY AIRMASS WILL
SUPPORT EFFICIENT RADIATIONAL COOLING.

GUSTY WEST WINDS WILL CONTINUE TO BE MIXED TO THE SURFACE OVERNIGHT
OVER THE HIGHER TERRAIN...AND THIS WILL INHIBIT THE COOLING PROCESSES
SOMEWHAT. THE COMBINATION OF VERY COLD TEMPERATURES AND GUSTY WINDS
WILL RESULT IN WIND CHILLS OF -20 TO -30 F ACROSS THE MOUNTAINS AND
FOOTHILLS. THEREFORE WIND CHILL WARNINGS/ ADVISORIES HAVE BEEN
ISSUED. OVER THE COASTAL PLAIN EXPECTING LOWS NEAR ZERO WITH WIND
CHILLS AROUND -5 F.

&&

.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
TOMORROW WILL BE COLD WITH PARTLY SUNNY SKIES OVER ALL BUT THE FAR
NORTHERN COUNTIES. WSW WILL BE GUSTY BUT NOT AS MUCH AS THEY WILL BE
THIS EVENING. HIGHS WILL STRUGGLE INTO THE SINGLE DIGITS NORTH AND
INTO THE TEENS SOUTH IN STRONG COLD AIR ADVECTION. THE AIRMASS WILL
HAVE MODERATED SLIGHTLY BUT TUESDAY NIGHT...WITH TEMPERATURES NOT
QUITE AS COLD ACROSS THE NORTH. STILL OVERNIGHT LOWS WILL BE 10-20
DEGREES BELOW NORMAL.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
THE MEAN L/WV TROF POSITION OVER THE GT LAKES WILL BE VERY SLOWLY
RETROGRADING LATER THIS WEEK AND INTO THE WEEKEND. THIS MEANS IN
THE OUTLOOK PERIOD MORE TRANQUIL CONDITIONS ARE EXPECTED AS A MORE
ZONAL WSWLY FLOW DEVELOPS WITH ONLY MINOR S/WVES MOVING THRU THE
FLOW. NO MAJOR STORMS EXPECTED WITH THIS TYPE OF PATTERN. THE DEEP
ARCTIC AMS THAT HAS PLAGUED THE AREA WILL RETREAT AND REMAIN OVER
CANADA. WITH THIS PATTERN MORE SEASONAL TEMPS CAN BE EXPECTED.
STAYED CLOSE TO SUPERBLEND MODEL GUID FOR THE OUTLOOK PERIOD.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
SHORT TERM...CONDITIONS BECOMING VFR SHORTLY AS A COLD FRONT MOVES
OFFSHORE. GUSTY W WINDS WILL DEVELOP FOR THE REMAINDER OF THE
AFTERNOON AND EVENING...AND REMAIN GUSTY WELL AFTER SUNSET. EXPECT
ANOTHER DAY OF GUSTY WINDS AGAIN ON TUESDAY.

LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/...MAINLY VFR CONDS EXCEPT
PSBLY MVFR IN SCT SNW SHWRS THU NIGHT OR FRI.

&&

.MARINE...
SHORT TERM...A GALE WARNING IS IN EFFECT FOR THE OUTER WATERS THIS
EVENING...WITH SMALL CRAFT ADVISORIES IN EFFECT FOR THE BAYS. THE
OUTER WATERS WILL LIKELY BE CONVERTED TO A SMALL CRAFT ADVISORY
TONIGHT...POSSIBLY REMAINING IN EFFECT THROUGH TUESDAY. MODERATE
FREEZING SPRAY WILL BECOME AN ISSUE TONIGHT THROUGH TOMORROW
AFTERNOON...AND AN ADVISORY HAS BEEN ISSUED FOR THE BAYS AND OUTER
WATERS.

LONG TERM...WINDS/SEAS TO REMAIN BLO SCA LEVELS. THE HIGH MOVES
OFF TO THE E ALLOWING INCREASING S SW FLOW AND BUILDING SEAS WITH
SCA CONDITIONS POSSIBLE THU NIGHT. A COLD FNT MOVES THRU FRIDAY WITH
WINDS SHIFTING TO THE W AND POSSIBLY CONTINUING AT SCA LEVELS.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WIND CHILL WARNING FROM 9 PM THIS EVENING TO 10 AM EST TUESDAY
     FOR MEZ007>009.
     WIND CHILL ADVISORY FROM 9 PM THIS EVENING TO 10 AM EST
     TUESDAY FOR MEZ012-013.
NH...WIND CHILL WARNING FROM 9 PM THIS EVENING TO 10 AM EST TUESDAY
     FOR NHZ001>003.
     WIND CHILL ADVISORY FROM 9 PM THIS EVENING TO 10 AM EST
     TUESDAY FOR NHZ004.
MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR ANZ151-153.
     FREEZING SPRAY ADVISORY FROM 9 PM THIS EVENING TO 3 PM EST
     TUESDAY FOR ANZ150>154.
     GALE WARNING UNTIL MIDNIGHT EST TONIGHT FOR ANZ150-152-154.

&&

HANES/MARINE
Hazardous weather outlook, Jan 27, 3:07 AM EST, 11 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
307 AM EST MON JAN 27 2014

MEZ007>009-012>014-018>028-NHZ001>010-013-014-280815-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
307 AM EST MON JAN 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ151-153-280815-
PENOBSCOT BAY-CASCO BAY-
307 AM EST MON JAN 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY AND PENOBSCOT BAY.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150-152-154-280815-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
307 AM EST MON JAN 27 2014

...GALE WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS FROM CAPE
ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT
CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM
STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jan 27, 10:37 AM EST, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1037 AM EST MON JAN 27 2014

MEZ018-019-023>028-NHZ007>010-013-014-271845-
INTERIOR YORK-INTERIOR CUMBERLAND-COASTAL YORK-COASTAL CUMBERLAND-
SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...SANFORD...BERWICK...NORTH WINDHAM...
GORHAM...BRIDGTON...BIDDEFORD...SACO...OLD ORCHARD BEACH...
KITTERY...PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...
TOPSHAM...BOOTHBAY HARBOR...WISCASSET...WALDOBORO...CAMDEN...
ROCKLAND...THOMASTON...BELFAST...LINCOLNVILLE...CLAREMONT...
NEWPORT...CHARLESTOWN...CONCORD...HOOKSETT...LACONIA...MEREDITH...
ROCHESTER...DOVER...SALEM...DERRY...EXETER...PORTSMOUTH...HAMPTON
1037 AM EST MON JAN 27 2014

...WINTRY MIX POSSIBLE LATE THIS MORNING...
LIGHT SNOW...SLEET...AND FREEZING RAIN ARE FALLING OVER PORTIONS
OF SOUTHERN NEW HAMPSHIRE AND COASTAL MAINE AS A WARM LAYER ALOFT
MOVES OVER THE REGION. THIS WINTRY MIX WILL CONTINUE OVER THE NEXT
COUPLE OF HOURS BEFORE AN ARCTIC FRONT MOVES OFFSHORE...CHANGING ALL
PRECIPITATION OVER TO SNOW. ONLY A TRACE OF FREEZING RAIN IS
EXPECTED.

HANES

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 27, 2:50 PM ESTWind Chill AdvisoryGYXCarroll19 hr
Jan 27, 3:30 AM ESTGale WarningGYX23 hr
Jan 27, 3:30 AM ESTSmall Craft AdvisoryGYX38 hr
Jan 27, 2:45 PM ESTHeavy Freezing Spray AdvisoryGYX24 hr

Nearby

Wind Chill Warnings in Maine, 2014Wind Chill Warnings in New Hampshire, 2014Every wind chill warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.